Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 50, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 27, 2007, 6:32 PM EDT for Kalamazoo County, Van Buren County, Michigan. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 6:32 PM EDT (22:32 UTC)
- Expired
- Jun 27, 2007, 7:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
Counties Kalamazoo County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 74 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:47 PM EDT | HAIL 0.75 | Mattawan, MI | |
| Jun 27, 7:00 PM EDT | TSTM WND DMG | 5 W Portage, MI | TREES DOWN. |
| Jun 27, 7:04 PM EDT | TSTM WND DMG | Schoolcraft, MI | TREES DOWN. |
| Jun 27, 7:10 PM EDT | TSTM WND DMG | 1 E Vicksburg, MI | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 272233
SVRGRR
MIC077-159-272315-
/O.NEW.KGRR.SV.W.0050.070627T2232Z-070627T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
632 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN
VAN BUREN COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 715 PM EDT
* AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PAW PAW...AND MOVING
EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAWTON AND ALMENA BY 640 PM EDT
MATTAWAN BY 645 PM EDT
ALAMO BY 650 PM EDT
DOUGHERTY CORNERS BY 655 PM EDT
TEXAS CORNERS AND OSHTEMO BY 700 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4240 8569 4216 8613 4207 8583 4208 8532
4229 8531
$$
COBB2 follow-up statements
000
WWUS53 KGRR 272259
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
655 PM EDT WED JUN 27 2007
MIC159-272304-
/O.CAN.KGRR.SV.W.0050.000000T0000Z-070627T2315Z/
VAN BUREN MI-
655 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR VAN BUREN COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
LAT...LON 4234 8576 4220 8576 4212 8576 4208 8532
4229 8531
$$
MIC077-272315-
/O.CON.KGRR.SV.W.0050.000000T0000Z-070627T2315Z/
KALAMAZOO MI-
655 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR KALAMAZOO COUNTY...
AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR KALAMAZOO AND ABOUT 5 MILES
WEST OF PORTAGE... AND WAS MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PORTAGE AND KALAMAZOO BY 705 PM EDT
EDGERTON AND SCOTTS BY 715 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4234 8576 4220 8576 4212 8576 4208 8532
4229 8531
$$
OSTUNO000
WWUS53 KGRR 272322
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
722 PM EDT WED JUN 27 2007
MIC077-272332-
/O.EXP.KGRR.SV.W.0050.000000T0000Z-070627T2315Z/
KALAMAZOO MI-
722 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR KALAMAZOO COUNTY WILL BE
ALLOWED TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 4234 8576 4220 8576 4212 8576 4208 8532
4229 8531
$$
OSTUNOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:50 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 27, 4:50 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 450 PM EDT WED JUN 27 2007 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(330 PM EDT WED JUN 27 2007) AREA OF LOW PRESSURE WILL SLIDE INTO WESTERN QUEBEC WITH A COLD FRONT STRETCHING SOUTHWEST THROUGH OSCODA...BIG RAPIDS...AND MILWAUKEE WISCONSIN. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF THE FRONT ACROSS SOUTHWEST LOWER MICHIGAN...AND MOVING EAST. && .SHORT TERM... (450 PM EDT WED JUN 27 2007) QUICK UPDATE AS COLD FRONT HAS PUSHED THROUGH OUR NORTHWEST COUNTY WARNING AREA. REMOVED MENTION OF PRECIP FOR MASON...LAKE...OCEANA AND OSCEOLA COUNTIES FOR THIS EVENING. TONIGHT...BULK SHEAR VALUES GRADUALLY INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON...HOWEVER THEY QUICKLY VEER NORTHWEST. WEAK CONFLUENT REGION WAS FOCUSED ALONG INTERSTATE 94 CORRIDOR THROUGH 00Z WITH MID LEVEL LAPSE RATES AT 5.5 DEGREES C/KM SUGGESTING AN UNFAVORABLE ENVIRONMENT FOR DAMAGING WINDS. MARGINAL PRESSURE CHANGE HAS BEEN OBSERVED THE PAST FEW HOURS...WITH A CENTER FOCUSED JUST SOUTH OF KALAMAZOO COULD RESULT IN A WAKE LOW ENVIRONMENT. PRECIPITABLE WATER VALUES POKE UP TOWARDS 2 INCHES...THEN SHARPLY FALL BY 02Z THURSDAY. MAIN THREAT THROUGH LATE THIS AFTERNOON AND EARLY EVENING WILL BE WIND AND RAIN. MID LEVEL SUBSIDENCE BEHIND THE FRONT WILL HELP ERODE CLOUDS WITHIN THE BOUNDARY LAYER. MIXED LAYER THURSDAY WILL TAP CONSIDERABLY DRIER AIR...HOWEVER STILL EXPECT A FEW DIURNALLY DRIVEN CUMULUS TO DEVELOP. HIGH PRESSURE WILL SLIDE ACROSS WINNIPEG...ALLOWING WEAK NORTH TO SLIGHTLY NORTHEAST SURFACE WINDS ACROSS SOUTHWEST LOWER MICHIGAN. WEAK DOWNSLOPE EFFECT COULD SETUP WARMEST TEMPERATURES ALONG LAKESHORE THURSDAY AFTERNOON. AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES...EXPECT ENOUGH HEAT RELEASE TO PROVIDE COOL NIGHTS. OVERNIGHT LOWS SHOULD EASILY FALL INTO THE 50S...TO MIDDLE 40S ALONG AND NORTH OF HIGHWAY 10. && .LONG TERM... (330 PM EDT WED JUN 27 2007) THE ISSUE FOR THE EXTENDED PERIOD...SATURDAY JUNE 30 TO WEDNESDAY JULY 4TH...IS THE SHORTWAVE TROUGH MOVING THROUGH AT THE END OF THE PERIOD. UNFORTUNATELY...THERE IS STILL A LOT OF UNCERTAINTY WITH THIS FEATURE AND A CHANCE OF THUNDERSTORMS IS POSSIBLE FOR BOTH TUESDAY AND WEDNESDAY. FOR SATURDAY THROUGH MONDAY...HIGH PRESSURE WILL BRING DRY AND SEASONABLY COOL WEATHER. MORNING LOWS IN THE 40S ARE LIKELY ACROSS THE NORTHERN INTERIOR AGAIN ON SUNDAY MORNING AFTER A COOL MORNING SATURDAY. IT SHOULD BEGIN TO WARM UP ON MONDAY AS THE SFC RIDGE MOVES EAST AND RETURN FLOW BEGINS. THE GFS HAS BEEN CONSISTENTLY SHOWING MCS ACTIVITY OVER THE UPPER MIDWEST ON MONDAY...SHIFTING INTO LOWER MICHIGAN DURING TUESDAY AND WEDNESDAY. HOWEVER...RUN TO RUN CONSISTENCY ON THE DETAILS ARE NOT GOOD...AND THERE HAS BEEN DISAGREEMENT WITH THE OPERATIONAL GFS AND THE ECMWF. THE 12Z GFS HAS TRENDED CLOSER TO THE ECWMF...WHICH WOULD KEEP MORE RIDGING IN FOR TUESDAY...THEN BRING THE MAIN BATCH OF CONVECTION THROUGH ON THE FOURTH OF JULY. SO WITH THAT IN MIND...WILL BUMP UP MAXES ON TUESDAY AND CONTINUE CHANCE POPS INTO WEDNESDAY. && .AVIATION...(130 PM EDT WED JUN 27 2007) TWO ROUNDS OF WEATHER TO EXPRESS IN THE 18Z TAFS...BOTH IN THE FIRST FEW HOURS. FIRST BATCH OF TSRA ATTM IS ASSOCIATED WITH THE REMNANT UPPER LOW CIRCULATION AND WILL CONTINUE FROM LAN TO AZO NEXT HOUR OR TWO THEN THE COLD FRONT MOVES THROUGH BETWEEN 19 AND 22Z...BRINGING MORE SHOWERS AND THUNDERSTORMS. SOME STRATUS WITH CEILINGS AROUND 3000 FEET ATTEND THE FRONT. THINGS SHOULD FINALLY START TO CLEAR OUT AFTER 23Z AS MUCH DRIER AIR BEHIND THE FRONT MOVES IN. && .MARINE... (330 PM EDT WED JUN 27 2007) WINDS WILL GRADUALLY SHIFT TO THE WEST AND NORTHWEST BEHIND FRONTAL PASSAGE. COLD AIR ADVECTION WILL KICK WAVES TO AROUND 2 TO 4 FEET. RIP CURRENTS MAY BE POSSIBLE ALONG BREAKPOINTS THURSDAY WITH A SEMI-PARALLEL WIND COMPONENT. && .HYDROLOGY... (330 PM EDT WED JUN 27 2007) PRECIPITABLE WATER VALUES HAVE RISEN TO NEAR 2 INCHES AHEAD OF THE FRONT. SLOW MOVING SHOWERS AND THUNDERSTORMS...WITH OCCASIONAL NEW DEVELOPMENT OVER ALREADY MOIST SOILS FROM EARLIER SHOWERS...COULD RESULT IN LOCALIZED FLOODING. PONDING OF WATER IN LOW LYING AREAS AND/OR URBAN AND SMALL STREAM FLOODING COULD OCCUR IN ANY PERSISTENT DOWNPOURS THROUGH THIS AFTERNOON AND EARLY EVENING. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SHORT TERM: BEACHLER LONG TERM: OSTUNO AVIATION: OSTUNO MARINE: BEACHLER HYDROLOGY: BEACHLER
Hazardous weather outlook, Jun 27, 12:20 PM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1220 PM EDT WED JUN 27 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-281000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1220 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD FRONT THIS AFTERNOON AND EVENING FOR SOUTHWEST LOWER MICHIGAN. THUNDERSTORMS WILL MOVE EAST AT ABOUT 15 TO 25 MPH. LOCALLY HEAVY RAINFALL...BRIEF WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. LMZ844>849-281000- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 1220 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD FRONT THIS AFTERNOON AND EVENING FOR THE NEARSHORE WATERS OF LAKE MICHIGAN FROM MANISTEE SOUTH TO ST JOSEPH. THUNDERSTORMS WILL MOVE EAST AT ABOUT 15 TO 25 MPH. BRIEF WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND EVENING HOURS. WAVE HEIGHTS COULD BUILD FROM 2 TO 4 FEET IN AND AROUND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTHERLY WINDS BEHIND THE COLD FRONT ARE EXPECTED TO BUILD WAVES IN THE NEAR SHORE WATERS OF LAKE MICHIGAN TO 3 TO 5 FEET. WAVES OF THAT HEIGHT ARE HAZARDOUS TO SMALL WATER CRAFT. RIP CURRENTS ARE ALSO POSSIBLE THURSDAY EVENING. THE WIND AND WAVES ARE EXPECTED TO SUBSIDE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. WDM BEACHLER
In the hours before
Special weather statement, Jun 27, 2:20 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 220 PM EDT WED JUN 27 2007 MIZ046-271845- ISABELLA- 220 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT... AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT PLEASANT...MOVING EAST AT 25 MPH. THE STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 300 PM EDT... THE CENTRAL TOWNSHIPS OF ISABELLA COUTNY INCLUDING MOUNT PLEASANT. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. REMEMBER THAT IS YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK. LAT...LON 4371 8508 4351 8508 4351 8461 4372 8461 COBB
Special weather statement, Jun 27, 3:18 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
318 PM EDT WED JUN 27 2007
MIZ059-066-067-074-272100-
CLINTON-EATON-INGHAM-JACKSON-
318 PM EDT WED JUN 27 2007
...SPECIAL WEATHER STATEMENT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS OVER CLINTON...EATON...INGHAM...AND
JACKSON COUNTIES. THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS OF
50 MPH...FREQUENT LIGHTNING...AND HEAVY RAINFALL. THE STORMS WERE
MOVING TO THE EAST AT 25 MPH.
IF SKIES DARKEN IN YOUR AREA...TAKE COVER UNTIL THE STORMS HAVE
PASSED. MINOR FLOODING OF POORLY DRAINED AREAS IS ALSO LIKELY WITH
THESE STORMS.
LAT...LON 4208 8413 4208 8471 4242 8472 4243 8460
4244 8506 4277 8506 4278 8483 4312 8483
4312 8437 4278 8438 4278 8416
COBBLocal storm report, Jun 27, 3:24 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST BATTLE CREEK 42.30N 85.23W
06/27/2007 M48 MPH CALHOUN MI ASOS
BTL ASOS PEAK WIND GUST.
&&
OSTUNOLocal storm report, Jun 27, 4:54 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 5 N JACKSON 42.32N 84.40W
06/27/2007 E0.50 INCH JACKSON MI TRAINED SPOTTER
DIME SIZED HAIL...BETWEEN 0.5 TO 0.75 INCH IN DIAMETER.
&&
OSTUNOLocal storm report, Jun 27, 5:57 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
557 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG LANSING 42.71N 84.55W
06/27/2007 INGHAM MI TRAINED SPOTTER
10 INCH DIAMETER TREE LIMB DOWN IN SOUTH LANSING.
&&
OSTUNOSpecial weather statement, Jun 27, 6:12 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 612 PM EDT WED JUN 27 2007 MIZ071-072-272315- KALAMAZOO-VAN BUREN- 612 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT... AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF PAW PAW...MOVING EAST AT 15 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... PAW PAW... MATTAWAN... LAWTON... WESTWOOD... KALAMAZOO... PORTAGE... VICKSBURG... GALESBURG... RICHLAND... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4243 8599 4221 8602 4208 8548 4242 8532 COBB
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:36 AM EDT | Special Weather Statement | GRR | Ingham | 24 min |
| Jun 27, 11:49 AM EDT | Special Weather Statement | GRR | Clinton | 26 min |
| Jun 27, 12:16 PM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham | 29 min |
| Jun 27, 1:03 PM EDT | Special Weather Statement | GRR | Calhoun | 27 min |
| Jun 27, 1:27 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 48 min |
| Jun 27, 2:20 PM EDT | Special Weather Statement | GRR | Isabella | 25 min |
| Jun 27, 3:12 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 33 min |
| Jun 27, 3:18 PM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham, Jackson | 102 min |
| Jun 27, 3:25 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 25 min |
| Jun 27, 3:29 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 46 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 49 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 49 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 49 min |
| Jun 27, 6:12 PM EDT | Special Weather Statement | GRR | Kalamazoo | 63 min |
| Jun 27, 7:50 PM EDT | Special Weather Statement | GRR | Calhoun | 55 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.